# SDR YENA20150508102

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 26,013 hours, 16,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frames 82-83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND RT SIDEWALL SEAT TRACK HAS GOUGE BETWEEN FRAME 82-83.  DURING EVALUATION FOUND CORROSION TO BE OUT OF LIMITS, R & R LT LATERAL SEAT TRACK BEAM IAW SRM 51-40-02, 51-41-01, 51-43-01 & 51-43-04.
